It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • problem with subotex



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-07-2013, 10:49 AM   #1
    arsalan
    Newbie
    (male)
     
    arsalan's Avatar
     
    Join Date: Apr 2013
    Location: sweden (stockholm)
    Posts: 1
    arsalan HB User
    problem with subotex

    I use about 8 years drugs and 1 years metadon after now 1 years use subotex and wanted leave subotex whay i can do for leave without pain and sleepy ,? Or i must go to hospital ? I live in stockholm please every body can helpe me say me

     
    Sponsors Lightbulb
       
    Old 04-16-2013, 01:36 PM   #2
    Dick7031
    Newbie
    (male)
     
    Dick7031's Avatar
     
    Join Date: Apr 2013
    Posts: 2
    Dick7031 HB User
    Re: problem with subotex

    Quote:
    Originally Posted by arsalan View Post
    I use about 8 years drugs and 1 years metadon after now 1 years use subotex and wanted leave subotex whay i can do for leave without pain and sleepy ,? Or i must go to hospital ? I live in stockholm please every body can helpe me say me

    I believe that you are talking about subutex and you say that you want to get off of it. This is just my experience and I can't speak to everyone. However with subutex you have to taper very slowly depending on how much you take. I would suggest a lot of exercise too. I am not just talking about doing some pushups or exercising one day and then stopping. You need to start a exercise regiment, depending on your age and health perhaps you should visit with a physician before you start. I found aerobic activity to be the best.

    You can taper very slowly until you get down to crumbs. Depending on how long you have been on it, but you should talk to your doctor and tell him or her that you want to begin the process of getting off of the sub. That is just my opinion. PRobably not best to go cold turkey as there are withdrawals and they can be nasty. Tapering is usually fairly easy to do and with support you should be able to do it.

    Last edited by mod85; 04-16-2013 at 05:21 PM.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:01 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!